# SDR DXTA2021081346850

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500237
- Aircraft time: 5,409 hours, 4,181 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Adc
- Part number: 2015L4B
- Part serial: 0368
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, G, J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER AIRSPEED INDICATION: SHORTLY AFTER TAKEOFF WE HAD AN IAS FLAG.  WHEN ATTEMPTING TO PUT AUTOPILOT ON, WE GOT AUTOPILOT FAIL, YD FAIL, SWPS FAULT, AND VENTRAL RUDDER FAIL.  UNRELIABLE AIRSPEED ENSUED.  RETURNED TO AIRPORT.  UPON LANDING, NOTICED BUG IN SIC IASP.  REPLACED INTEGRATED AIR DATA PROBE P/N 2015L-4B WITH REPAIRED UNIT P/N 2015L -4B S/N 1130 REPLACED DUE DEBRIS FOUND IN PROBE P300 AMM TASK 34-15-07
